# SDR AALA201811199027

- Difficulty date: November 16, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 32,508 hours, 11,658 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Missing
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE HOOK AND LOOP ARM STRAP WAS MISSING.  MAINTENANCE REPLACED THE STRAP AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
